# SDR USAA2014021900007

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 44,231 hours, 16,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2295
- Condition: Inoperative
- Location: Cabin
- Part time: 33,845 hours, 12,259 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RT EMERGENCY LIGHT POWER SUPPLY INOPERATIVE, WILL NOT TEST.  R & R AFT RT EMERGENCY EXIT LIGHTS POWER SUPPLY.  OPERATIONS CHECKED & TESTED NORMAL IAW AMM 33-51-38.
